# SDR CALA2014043090927

- Difficulty date: April 26, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 94,575 hours, 11,308 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK, SEAT EEL AT 36ABC, INOPERATIVE.  REPLACED SEAT EEL LIGHT.
